# SDR AALA2018101209010

- Difficulty date: October 9, 2018
- Submitted: October 12, 2018
- Operation: Air carrier
- Aircraft: N969AN
- Make and model: Boeing 737823
- Aircraft serial: 29546
- Aircraft time: 52,211 hours, 21,261 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Rod End
- Condition: Broken
- Location: L1 Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ON OPENING THE L1 DOOR,  TOP GUST LOCK BRACKET BOLT SEVERED AT THE EYE BOLT.  THE DOOR WAS HALFWAY THROUGH  ROTATION WHEN A POP WAS HEARD.  VERIFIED THE L1 DOOR CLOSED AND LOCKED.  THE AIRCRAFT WAS GROUNDED.  REPLACED THE ROD END AND ADJUSTED THE NUT ON THE L1 DOOR GUIDE ARM IAW MM 52-11-21. ADJUSTED GUIDE ARM IAW MM 52-11-00. OPS CHECKED GOOD.
